ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A symmetric solution for a cylindrical shell enclosed in an elastic casing

Yogananda, CV (1967) A symmetric solution for a cylindrical shell enclosed in an elastic casing. In: International Journal of Engineering Science, 5 (9). pp. 681-688.

[img] PDF
5.pdf - Published Version
Restricted to Registered users only

Download (494kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0020-7225(67)90046-8

Abstract

The problem of a long, thin circular cylindrical shell enclosed in an elastic casing and subjected to a ring of radial load on the inner rim is solved using the Love function for the casing in conjunction with Flügge shell theory. Numerical work has been done with a digital computer and the results for stress and displacement fields are given for various values of the shell geometry parameters and material constants.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Depositing User: Ms TV Yashodha
Date Deposited: 13 May 2010 05:45
Last Modified: 19 Sep 2010 06:06
URI: http://eprints.iisc.ac.in/id/eprint/27811

Actions (login required)

View Item View Item